View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Rodkina, Alexandra E.; Nosov V.
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Article Title
On stability of some nonlinear scalar differential equations
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Dynamic systems and applications
Translated Title
n/a
Reprint Status
Refereed
Date of Publication
2003
Volume ID
12
Issue ID
n/a
Page(s)
285-294
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
n/a